# SDR HALA0500176

- Difficulty date: February 7, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD, A 7 INCH CRACKED WAS FOUND IN THE NOSE WW, AFT BULKHEAD, RT VENT CORD AT B.SB 287, RBL, 25, WL 168-175.  REPAIR IN WORK.
